Pacific Journal of Mathematics

Common fixed points for commuting contraction mappings.

Ralph DeMarr

Article information

Source
Pacific J. Math., Volume 13, Number 4 (1963), 1139-1141.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103034550

Mathematical Reviews number (MathSciNet)
MR0159229

Zentralblatt MATH identifier
0191.14901

Subjects
Primary: 47.85

Citation

DeMarr, Ralph. Common fixed points for commuting contraction mappings. Pacific J. Math. 13 (1963), no. 4, 1139--1141. https://projecteuclid.org/euclid.pjm/1103034550


Export citation

References

  • [1] S. Kakutani, Two fixed-point theorems concerning bicompact convex sets, Proc. Imp. Acad Tokyo 14 (1938), 242-245.
  • [2] A. Markov, Quelques theoremes sur les ensembles Abeliens, Doklady Akad. Nauk SSSR (N.S.) 10 (1936), 311-314.